I had back surgery 9/5/17. I was taking the 10/325's originally 1 every 4 hours. After a 3 weeks cut them in half and I went to one 5/325's every 5 hours for a couple of weeks. My body tolerated that fine, going from 10's to 5's. Last week I tried going to 1 every 6 hours and started major anxiety attack, heart rate up, ringing in my ears, etc. I've only been on these darn things 8 weeks. Can someone give me some recommendations of how to wean off these without all these horrible side effects? Thanks for any info.
SsUNDERS; YES ON the higher doses of norco 8 weeks is plenty of time to feel withdrawals Your best bet is talk to your doctor at the last known dose that you were not having problems and your doctor can tell you how much to drop every few days or week so you don't have the withdrawals as severe. also where you are now is one of the regular strength Norco every 5 hours normally another 6 hours the one hour difference should not act up that much you might try it at 5 and 1/2 hours. Many times just us thinking about it being lowered is enough to make us feel like we are having more problems than we so keep that in mind and try to never go over what the doctors have said but if the 6 hours seems too much take each dose at 5 and 1/2 for a week then got to 5 and a week later go to 4.5 hours between this but make sure you check with the doctor on this. you will be fine in no time. Chuck1957
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2011 • 3 answers
Posted 14 Jul 2011 • 3 answers
Posted 18 Apr 2012 • 2 answers
Posted 5 Jan 2013 • 3 answers
Posted 9 Aug 2016 • 3 answers